Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 194, NWS Dodge City, KS

July 14, 2015Ford County, Hodgeman County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jul 14, 2015, 1:16 AM CDT for Ford County, Hodgeman County, Kansas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2015, 1:16 AM CDT (06:16 UTC)
Expired
Jul 14, 2015, 1:48 AM CDT
In force
32 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Ford County, KS, Hodgeman County, KS

The radar

The Dodge City radar (KDDC), 18 km from the middle of the area, began a volume at 06:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 6.3 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 993 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
993 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
3246 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

526 
WUUS53 KDDC 140616
SVRDDC
KSC057-083-140700-
/O.NEW.KDDC.SV.W.0194.150714T0616Z-150714T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
116 AM CDT TUE JUL 14 2015

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN HODGEMAN COUNTY IN SOUTHWESTERN KANSAS...
  NORTHERN FORD COUNTY IN SOUTHWESTERN KANSAS...

* UNTIL 200 AM CDT

* AT 116 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
  SOUTHEAST OF KALVESTA...MOVING EAST AT 25 MPH.

  HAZARD...70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  DODGE CITY...JETMORE...SPEARVILLE...BELLEFONT AND WRIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3783 10022 3814 10018 3811 9960 3772 9966
TIME...MOT...LOC 0616Z 282DEG 24KT 3798 10010 

HAIL...<.75IN
WIND...70MPH

$$

GERARD
2 follow-up statements
545 
WWUS53 KDDC 140634
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
134 AM CDT TUE JUL 14 2015

KSC057-083-140700-
/O.CON.KDDC.SV.W.0194.000000T0000Z-150714T0700Z/
HODGEMAN KS-FORD KS-
134 AM CDT TUE JUL 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR SOUTHERN HODGEMAN AND NORTHERN FORD COUNTIES...

AT 134 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
JETMORE...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DODGE CITY...JETMORE...SPEARVILLE...BELLEFONT AND WRIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3783 10022 3808 10003 3811 9960 3772 9966
TIME...MOT...LOC 0634Z 282DEG 26KT 3795 9993 

HAIL...<.75IN
WIND...60MPH

$$

GERARD
574 
WWUS53 KDDC 140648
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
148 AM CDT TUE JUL 14 2015

KSC057-083-140658-
/O.CAN.KDDC.SV.W.0194.000000T0000Z-150714T0700Z/
HODGEMAN KS-FORD KS-
148 AM CDT TUE JUL 14 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HODGEMAN AND NORTHERN
FORD COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3783 10022 3808 10003 3811 9960 3772 9966
TIME...MOT...LOC 0645Z 282DEG 24KT 3793 9981 

$$

GERARD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 12:31 AM CDT, 45 minutes earlier.

Area forecast discussion, Jul 14, 12:31 AM CDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
1231 AM CDT TUE JUL 14 2015

...UPDATED AVIATION SECTION...

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 1212 PM CDT MON JUL 13 2015

CAMS LIKE THE 4 KM NAM AND NMM SHOW CONVECTION DEVELOPING THIS AFTERNOON
ALONG A FRONTAL BOUNDARY/THERMAL TROUGH. HAVE THE HIGHEST POPS ALONG
THE NORTHERN ZONES (30-40 PERCENT) AND LOWER SOUTH. THESE VALUES WILL
TAPER TO THE SOUTHEAST AND DIMINISH AS CONVECTION IS EXPECTED TO EVOLVE
IN SUCH AS WAY. THE MAIN THREATS WILL BE OUTFLOW WINDS AND SOME SMALL
HAIL. DCAPE IS STILL FORECAST, SO SOME OF THE OUTFLOW WINDS COULD APPROACH
SEVERE LEVELS. CONVECTION SHOULD BE DIURNALLY DRIVEN AND THERE SHOULD
BE A MINIMUM IN ACTIVITY BY MORNING. LOWS WILL BE MILD AND IN THE 60S
WEST TO 70S EAST.

FOR TOMORROW, CONVECTION LOOKS LIKELY IN AN UPSLOPE FLOW REGIME. HAVE
THE HIGHEST POPS ACROSS THE WESTERN ZONES. CONVECTION SHOULD INITIALLY
DEVELOP ACROSS EASTERN COLORADO AND THEN SPREAD EAST ACROSS WESTERN
KANSAS. IT IS NOT CLEAR HOW FAR THIS ACTIVITY WILL PROPAGATE, BUT DO
HAVE POPS TAPERING OFF TO THE NORTHEAST AS AN INITIAL APPROXIMATION.
THERE WILL BE MORE THAN ENOUGH CAPE AND MARGINAL SHEAR FOR SOME LOW
END SEVERE EVENTS. AGAIN, THE MOSTLY LIKELY THREAT IS OUTFLOW WINDS
WITH SOME HAIL POSSIBLE TOO. HIGHS WILL BE MAINLY IN THE 90S, ALTHOUGH
A FEW LOW 100S CANNOT BE RULED OUT BY THE OKLAHOMA BORDER. THIS HEAT
IN COMBINATION WITH DEWPOINTS, WILL CREATE HEAT ADVISORY HEAT INDEX
AGAIN FOR SOUTH-CENTRAL KANSAS. HAVE ISSUED A HEAT ADVISORY FOR BARBER
COUNTY AS A RESULT. THE GRAVEYARD SHIFT CAN ADJUST/CANCEL/OR EXPAND
AS DEEMED FIT VIA 00Z NUMERICAL WEATHER PREDICTION OUTPUT SOLUTIONS.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 139 PM CDT MON JUL 13 2015

ANOTHER BOUT OF THUNDERSTORM ACTIVITY IS POSSIBLE WEDNESDAY IN ASSOCIATION
WITH A SIMILAR SETUP AS DESCRIBED ABOVE...UPSLOPE FLOW. HAVE THE HIGHEST
POPS ACROSS THE NORTHERN ZONES IN ASSOCIATION WITH CLOSER PROXIMITY
TO THE BOUNDARY. AGAIN, SOME WIND AND HAIL WILL BE THE MAIN THREATS.
HIGHS WILL BE IN THE 90S. FOR THURSDAY ONWARD, CONVECTION SHOULD BE
MORE LIMITED/ISOLATED. THE SLIGHT SUPERBLEND POPS LIKE FINE FOR NOW
FOR BOTH THURSDAY AND FRIDAY. THE WEEKEND WILL BE MAINLY DRY AS UPPER
LEVEL FLOW BECOMES ZONAL. NEAR TO ABOVE NORMAL TEMPERATURES ARE EXPECTED
WITH WIDESPREAD UPPER 90S TO AROUND 100. THERE MAY BE ANOTHER CHANCE
FOR STORMS LATE NEXT SUNDAY AND INTO MONDAY AS A WEAK FRONT MOVES CLOSER
TO THE FORECAST AREA.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1226 AM CDT TUE JUL 14 2015

A SMALL MESOSCALE CONVECTIVE SYSTEM (MCS) WAS MOVING ACROSS
SOUTHWEST KANSAS AS OF 0530Z. THIS WILL AFFECT THE DDC AND GCK
TERMINALS MAINLY IN THE 06-08Z TIME FRAME. AFTER THAT, WINDS WILL
SETTLE DOWN WITH VFR FLIGHT CATEGORY EXPECTED. DURING THE DAY
TUESDAY, WINDS WILL SLIGHTLY INCREASE TO 12 TO 15 KNOTS FROM THE
SOUTHEAST. ADDITIONAL THUNDERSTORMS WILL LIKELY DEVELOP TUESDAY
AFTERNOON, HOWEVER ALL THE MODELS ARE ALL OVER THE PLACE REGARDING
CRITICAL TIMING AND PLACEMENT OF CONVECTION AND WHEN/IF ANOTHER
MCS WILL DEVELOP TUESDAY NIGHT. SINCE THIS THREAT IS IN THE 18 TO
24 HOUR TIME FRAME OF THE TAF, WE WILL DEFER THIS PART OF THE
FORECAST TO THE 12Z OR 18Z TAF ISSUANCE WHEN THERE IS HOPEFULLY
MORE CONFIDENCE IN POTENTIAL CONVECTIVE WEATHER THREATS FOR THE
TERMINALS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  70  97  69  96 /  40  30  30  20
GCK  68  95  68  97 /  50  40  40  20
EHA  68  96  68  97 /  30  30  20  20
LBL  69  99  69  97 /  40  30  30  20
HYS  71  94  70  96 /  50  40  40  30
P28  74  99  73  98 /  20  20  20  20

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING
FOR KSZ090.

&&

SHORT TERM...SUGDEN
LONG TERM...SUGDEN
AVIATION...UMSCHEID
Hazardous weather outlook, Jul 13, 4:05 AM CDT, 21 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
405 AM CDT MON JUL 13 2015

KSZ030-031-043>046-061>066-074>081-084>090-140915-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
405 AM CDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

DISCUSSION...THE HOTTEST DAY OF THE SUMMER, SO FAR, IS FORECAST
TODAY. TEMPERATURES WILL TOP OUT IN THE 102 TO 105 DEGREE RANGE. A
HEAT ADVISORY IS IN EFFECT TODAY GENERALLY EAST OF A HAYS TO KINSLEY
TO COLDWATER LINE. WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO
DEVELOP ALONG A WEAK FRONTAL BOUNDARY ALONG AND NORTH OF HIGHWAY
96. THE SEVERE WEATHER RISK IS LOW, BUT THE STRONGEST STORM MAY
PRODUCE UP TO NICKEL SIZE HAIL AND DAMAGING DOWNBURST WINDS IN
EXCESS OF 60 MPH.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED LIGHTNING RISK.
  ELEVATED EXCESSIVE HEAT RISK.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

DISCUSSION...THE BEST CHANCE FOR ORGANIZED THUNDERSTORM ACTIVITY
WILL BE TUESDAY AND WEDNESDAY AS A COUPLE OF UPPER AIR
DISTURBANCES MOVE NORTHEAST FROM THE SOUTHERN ROCKIES ACROSS THE
CENTRAL HIGH PLAINS. THE SEVERE WEATHER RISK IS LIMITED BOTH DAYS,
HOWEVER A FEW LARGE HAIL REPORTS CANNOT BE RULED OUT ALONG WITH
DAMAGING DOWNBURST WINDS OF 60 MPH OR GREATER.

HAZARDS WEATHER RISK...

  TUESDAY...
  LIMITED SEVERE THUNDERSTORM RISK.
  ELEVATED EXCESSIVE HEAT RISK.

  WEDNESDAY...
  LIMITED SEVERE THUNDERSTORM RISK.
  ELEVATED EXCESSIVE HEAT RISK.

  THURSDAY...
  LIMITED LIGHTNING RISK.
  ELEVATED EXCESSIVE HEAT RISK.

  FRIDAY...
  LIMITED LIGHTNING RISK.
  ELEVATED EXCESSIVE HEAT RISK.

  SATURDAY...
  ELEVATED EXCESSIVE HEAT RISK.

  SUNDAY...
  LIMITED LIGHTNING RISK.
  ELEVATED EXCESSIVE HEAT RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY AND TONIGHT.

&&

FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO

In the hours before

Special weather statement, Jul 13, 9:40 PM CDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
940 PM CDT MON JUL 13 2015

KSZ063-077-140330-
GRAY KS-FINNEY KS-
940 PM CDT MON JUL 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FINNEY AND NORTHWESTERN
GRAY COUNTIES UNTIL 1030 PM CDT...

AT 940 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES NORTH OF GARDEN CITY...MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GARDEN CITY.

LAT...LON 3795 10096 3814 10098 3822 10048 3794 10052
TIME...MOT...LOC 0240Z 267DEG 17KT 3804 10088

GERARD
Special weather statement, Jul 13, 10:31 PM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1031 PM CDT MON JUL 13 2015

KSZ063-064-077-078-140415-
HODGEMAN KS-FORD KS-GRAY KS-FINNEY KS-
1031 PM CDT MON JUL 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HODGEMAN...
NORTHWESTERN FORD...EAST CENTRAL FINNEY AND NORTHERN GRAY COUNTIES
UNTIL 1115 PM CDT...

AT 1031 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF CHARLESTON...MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
KALVESTA.

LAT...LON 3791 10065 3809 10062 3807 10004 3780 10012
TIME...MOT...LOC 0331Z 275DEG 22KT 3799 10052

GERARD
Local storm report, Jul 13, 10:40 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1040 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1038 PM     TSTM WND GST     6 N CHARLESTON          37.95N 100.56W
07/13/2015  M78 MPH          GRAY               KS   EMERGENCY MNGR

&&

JRJ
Local storm report, Jul 13, 11:49 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1149 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 PM     TSTM WND GST     JETMORE                 38.08N 99.89W
07/13/2015  E60 MPH          HODGEMAN           KS   PUBLIC

&&

JRJ
Special weather statement, Jul 14, 12:39 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1239 AM CDT TUE JUL 14 2015

KSZ063-064-077-078-140630-
HODGEMAN KS-FORD KS-GRAY KS-FINNEY KS-
1239 AM CDT TUE JUL 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HODGEMAN...
NORTHWESTERN FORD...EAST CENTRAL FINNEY AND NORTHERN GRAY COUNTIES
UNTIL 130 AM CDT...

AT 1239 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES NORTH OF INGALLS...MOVING EAST AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DODGE CITY...CIMARRON...JETMORE...INGALLS...HOWELL AND KALVESTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3776 10064 3817 10036 3815 9980 3768 10011
TIME...MOT...LOC 0539Z 275DEG 25KT 3793 10043

GERARD
Local storm report, Jul 14, 1:05 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
105 AM CDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0101 AM     TSTM WND GST     4 N CIMARRON            37.87N 100.36W
07/14/2015  M51.00 MPH       GRAY               KS   EMERGENCY MNGR

            PEA SIZE HAIL WAS ALSO OCCURRING AT THIS LOCATION.

&&

GERARD

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 7:22 PM CDTSevere Thunderstorm WarningDDCFord, Hodgeman53 min
Jul 13, 8:41 PM CDTSpecial Weather StatementDDCFord49 min
Jul 13, 9:40 PM CDTSpecial Weather StatementDDCFinney50 min
Jul 13, 10:31 PM CDTSpecial Weather StatementDDCGray44 min
Jul 13, 10:40 PM CDTSevere Thunderstorm WarningDDCFinney, Ford, Gray, Hodgeman50 min
Jul 13, 11:18 PM CDTSevere Thunderstorm WarningDDCFord, Gray, Hodgeman46 min
Jul 14, 12:22 AM CDTAreal Flood WarningDDCFinney6 hr
Jul 14, 12:39 AM CDTSpecial Weather StatementDDCGray, Hodgeman51 min
Jul 14, 2:40 AM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee, Stafford38 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.